# SDR 99ZZZX3046

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- Engine: Lyc LTS101650B1
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103832251
- Condition: Failed
- Location: Engine
- Part time: 556 hours
- Component: 1300363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER TRIPS WHEN ATTEMPTING TO START ENGINE.
